1 doctor weighed in:

My one side cheek and upper lip swollen from past 5 month.i am having medicines- betnesol and atarax (hydroxyzine) 25 mg.if I will nt take for 1 day.again swilling ?

1 doctor weighed in
Dr. Justin Greiwe
Internal Medicine - Allergy & Immunology

In brief: See Allergist

Could be suffering from chronic idiopathic or spontaneous angioedema (swelling).
ACE inhibitors can cause this as well. Aspirin and NSAID's (such as ibuprofen or Alleve) can sometimes cause flares. Daily high dose antihistamines are first line treatment however if you are not well controlled on this regimen see Allergist for further workup, make sure not hereditary or acquired angioedema.

In brief: See Allergist

Could be suffering from chronic idiopathic or spontaneous angioedema (swelling).
ACE inhibitors can cause this as well. Aspirin and NSAID's (such as ibuprofen or Alleve) can sometimes cause flares. Daily high dose antihistamines are first line treatment however if you are not well controlled on this regimen see Allergist for further workup, make sure not hereditary or acquired angioedema.
Dr. Justin Greiwe
Dr. Justin Greiwe
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
14 years in practice
95K people helped
Continue
111,000 doctors available